# SDR AALA20100310TUL01

- Difficulty date: March 9, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 29,355 hours, 13,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412309
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR RADIO ALTIMETER AT STATION 725 CORRODED.  REPLACED DOUBLER WITH NEW PER SRM 53-04-00 FIGURE 44 SHEET 1 TO 4 BOEING SR09530107 E58 6355549.
